MathSciNet Relay Station
MathSciNet bibliographic data
MR617533 82A05 (82A55)
Chui, S. T. Statistical mechanics of two-dimensional domain walls. Phys. Rev. B (3) 23 (1981), no. 11, 5982–5992.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement